# SDR SWAA2019122649887

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 64,229 hours, 30,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY LIGHT COVER BROKEN UNDER L/H OVERWING EXIT.   R&R COVER PER AMM.
